ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Localization of Rossby Waves over Random Topography: Two-Layer Ocean

Debasis, Sengupta (1994) Localization of Rossby Waves over Random Topography: Two-Layer Ocean. In: Journal of Physical Oceanography, 24 (5). 1065-1069 .

[img] PDF
Rossby.pdf - Published Version
Restricted to Registered users only

Download (356Kb) | Request a copy
Official URL: http://journals.ametsoc.org/doi/abs/10.1175/1520-0...
Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to American Meterological Society.
Department/Centre: Division of Mechanical Sciences > Centre for Atmospheric & Oceanic Sciences
Date Deposited: 26 Apr 2011 10:04
Last Modified: 26 Apr 2011 10:04
URI: http://eprints.iisc.ernet.in/id/eprint/36484

Actions (login required)

View Item View Item